# SDR CALA20190821379

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 30,924 hours, 10,631 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT RIB LOCATION STA 157.1, 30" FROM FORWARD SPAR - REF FLEET CYCLE LOG 9688575 LOG FOR DIP ONLY. REPAIRED SKIN CRACK PER SRM 55-10-01, REPAIR 11. SEE FLEET CYCLE LOG 9688575 FOR DETAILS OF REPAIR ACCOMPLISH ED. INITIATED DIP TO DO THE INSPECTIONS AS GIVEN IN SRM 55-10-01 REPAIR 11, PART 5, TABLE 204 & FIGURE 206 @ INITIAL INSPECTION THRESHOLD OF 56000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS @ 9000 FLT CYCLES. INSP METHOD ARE DVI AND EXT LFEC TOMC APPROVED DIP CARRY. PLACED ON DIP TO PERFORM INSPECTION AT THRESHOLD 56,000 TOTAL FLIGHT CYCLES. DVI AND LFEC REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES REF SRM 55-10-01, REPAIR 11, PG. 223. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED ; QC REVIEWED TOMC APPROVED ; QC REVIEWED RECORDS UPDATE INIT: 56K TAFC INIT WILL ITO TO RIR RIR
